| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device was not charging during the pulse check.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker replaced the device's main keypad to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description